# SDR CALA0400572

- Difficulty date: June 24, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 52,914 hours, 30,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034
- Condition: Cracked
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SMALL CRACK IN LOWER EDGE OF THE VERTICAL LEG OF LONGERON 20L AT APPROXIMATELY STA 995.  THE CRACK RAN FROM THE BOTTOM EDGE OF THE VERTICAL FLANGE TO THE FIRST FASTENER HOLE LOCATION WHERE IT TERMINATED.  THE LONGERON WAS REPAIRED IAW ECRA 5311-01198.
